# SDR FDEA201909132234

- Difficulty date: September 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT LEFT HAND LONGERON 43 FOUND WITH CORROSION AT STATION 5 Ï¿½ 113. CORROSION AT LOWER CENTER CARGO COMPARTMENT LEFT HAND LONGERON 43 STATION 5-113 TRIMMED OUT AT STATION 5-103 AND REPAIRED AS PER EA # 1-5310-T0349637 P1 TITLE: FUSELAGE - MAINFRAME - AFT INTERMEDIATE FUSELAGE - LONGERON L-43L AFT ETENDED FUSELAGE CORROSION FOUND AT STA 5-113. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
